Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Lincoln, IL

June 28, 2015Logan County, Menard County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 28, 2015, 9:37 PM CDT for Logan County, Menard County, Illinois. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2015, 9:37 PM CDT (02:37 UTC)
Expired
Jun 28, 2015, 10:15 PM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Logan County, IL, Menard County, IL

The radar

The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 9:40 PM CDTHAIL 1Greenview, ILNICKEL TO QUARTER SIZED HAIL IN GREENVIEW
Jun 28, 9:55 PM CDTHAIL 0.758 E Petersburg, ILPEA TO DIME SIZED HAIL IN ADDITION TO HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
281 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WUUS53 KILX 290237
SVRILX
ILC107-129-290315-
/O.NEW.KILX.SV.W.0101.150629T0237Z-150629T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
937 PM CDT SUN JUN 28 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MENARD COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1015 PM CDT

* AT 936 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENVIEW...
  OR 5 MILES SOUTH OF MASON CITY...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  ATHENS...GREENVIEW...ELKHART...MIDDLETOWN...SWEETWATER AND FANCY
  PRAIRIE.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 111 AND 115.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4012 8983 4013 8975 4014 8973 4014 8969
      4016 8967 4015 8963 4012 8960 4010 8947
      3997 8948 3997 8970 3992 8970 3992 8975
TIME...MOT...LOC 0236Z 319DEG 19KT 4012 8967 

HAIL...1.00IN
WIND...<50MPH
 
$$

BARKER
2 follow-up statements
394 
WWUS53 KILX 290249
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT SUN JUN 28 2015

ILC107-129-290315-
/O.CON.KILX.SV.W.0101.000000T0000Z-150629T0315Z/
MENARD-LOGAN-
949 PM CDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN MENARD AND SOUTHWESTERN LOGAN COUNTIES...

AT 948 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENVIEW...OR
10 MILES SOUTH OF MASON CITY...MOVING SOUTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ATHENS...GREENVIEW...ELKHART...MIDDLETOWN...SWEETWATER AND FANCY
PRAIRIE.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 111 AND 115.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4012 8983 4013 8975 4014 8973 4014 8969
      4016 8967 4015 8963 4012 8960 4010 8947
      3997 8948 3997 8970 3992 8970 3992 8975
TIME...MOT...LOC 0248Z 342DEG 20KT 4005 8967 

HAIL...1.00IN
WIND...<50MPH
 
$$

BARKER
437 
WWUS53 KILX 290307
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 PM CDT SUN JUN 28 2015

ILC107-129-290316-
/O.EXP.KILX.SV.W.0101.000000T0000Z-150629T0315Z/
MENARD-LOGAN-
1007 PM CDT SUN JUN 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENARD AND
SOUTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 1015 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4012 8983 4013 8975 4014 8973 4014 8969
      4016 8967 4015 8963 4012 8960 4010 8947
      3997 8948 3997 8970 3992 8970 3992 8975
TIME...MOT...LOC 0305Z 319DEG 19KT 4005 8967 

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:37 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 28, 8:37 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
837 PM CDT SUN JUN 28 2015

.UPDATE...
ISSUED AT 835 PM CDT SUN JUN 28 2015

WILL UPDATE THE FORECAST TO ADJUST POPS REST OF TONIGHT AS LIKELY
CHANCES OF SHOWERS AND THUNDERSTORMS THIS EVENING OVER CENTRAL IL
GRADUALLY DIMINISH FROM WEST TO EAST OVERNIGHT. A TORNADO WATCH
REMAINS IN EFFECT UNTIL 10 PM FOR 4 SW COUNTIES OF SCHUYLER...
CASS...MORGAN AND SCOTT. REST OF FORECAST GENERALLY LOOKS ON
TRACK WITH A FAIR AMOUNT OF CLOUDS AND SOME PATCHY FOG POSSIBLE
LATER TONIGHT. LOWS IN THE LOW TO MID 60S WITH COOLEST TEMPS NW OF
THE IL RIVER.

1007 MB SURFACE LOW PRESSURE IN FAR SE IOWA HAD A WARM FRONT OVER
SW IL FROM NEAR QUINCY TO SW OF LITCHFIELD AND MOUNT VERNON.
VIGOROUS SHORT WAVE OVER WI...EASTERN IA AND NORTHERN IL TO DROP
SE TO THE EAST CENTRAL IL/WEST CENTRAL IN BORDER BY 12Z/7 AM
MONDAY. CONVECTION SHOULD GRADUALLY DIMINISH FROM WEST TO EAST
DURING OVERNIGHT AS TROF AXIS PASSES TO OUR EAST. A FEW STRONG TO
SEVERE THUNDERSTORMS BETWEEN LINCOLN AND CANTON AND SE OF
TAYLORVILLE WERE TRACKING SE AT 25 MPH AND SEVERE WX THREAT
CONTINUES ANOTHER 1-2 HOURS FOR SW HALF OF CWA. HAD 1-1.5 INCH
HAIL IN CENTRAL SANGAMON AND CHRISTIAN COUNTIES NEAR
SPRINGFIELD...KINCAID AND TAYLORVILLE ALONG WITH A FEW REPORTS OF
FUNNEL CLOUDS FROM SPRINGFIELD SE TO TAYLORVILLE. ALSO GETTING
HEAVY RAIN REPORTS AS MUCH AS 1 INCH PER HALF HOUR WITH SOME
STREET FLOODING IN BARTONVILLE...SPRINGFIELD AND KINCAID AND THIS
TO CONTINUE TO BE A THREAT AS WELL FOR REST OF THIS EVENING.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 232 PM CDT SUN JUN 28 2015

1007 MB SURFACE LOW PRESSURE OVER CENTRAL IA WHILE UPPER LEVEL TROF
WAS OVER CENTRAL/WESTERN WI...EASTERN MN AND INTO NE IA AND NW IL.
12Z FORECAST MODELS SHOW VIGOROUS UPPER LEVEL TROF DIGGING SE INTO
CENTRAL AND EASTERN IL THIS EVENING AS SURFACE LOW MOVES INTO
CENTRAL IL BY 06Z/1 AM TONIGHT. ALREADY HAVE SCATTERED SHOWERS AND
THUNDERSTORMS OVER MUCH OF CENTRAL IL AT MID AFTERNOON AS FAR SE AS
I-70 FROM WEAKENING MCS. EXPECT SHOWERS AND THUNDERSTORMS TO BECOME
MORE WIDESPREAD DURING LATE AFTERNOON AND INTO THIS EVENING AS
AIRMASS GETS MORE UNSTABLE AND APPROACHING SHORT WAVE TROF.
CONVECTION TO THEN DIMINISH FROM WEST TO EAST LATER TONIGHT INTO
MONDAY MORNING AS UPPER LEVEL TROF AND SURFACE LOW PRESSURE SHIFTS
EAST OF IL INTO INDIANA BY MONDAY MORNING. SPC HAS SLIGHT RISK OF
SEVERE STORMS FROM PEORIA TO LINCOLN TO SHELBVILLE SW LATE THIS
AFTERNOON INTO MID EVENING FOR 15% RISK OF DAMAGING WIND GUSTS AND
LARGE HAIL AND 5% RISK OF TORNADOES. AREAS SW OF WINCHESTER IN SW
SCOTT COUNTY HAS AN ENHANCED SLIGHT RISK OF SEVERE STORMS WHERE UP
TO 30% RISK OF LARGE HAIL. INSTABILITY ELEVATES A BIT TO 1000-1600
J/KG SW CWA LATE THIS AFTERNOON AND EARLY EVENING WITH SOME HEATING
AS CLOUDS BREAK UP FOR A TIME (ALREADY HAPPENING FROM I-55 WEST)
WITH WEAKENING MCS OVER CENTRAL IL. MORE UNSTABLE AIRMASS IS OVER MO
WHERE CAPES PEAK FROM 2-3K J/KG. THE BULK SHEAR IS MORE IMPRESSIVE
THIS AFTERNOON/EVENING WITH 35-40 KTS SW OF I-74 AND THE BULK SHEAR
IS ALSO STRONGER SW OVER MO WHERE 40-50 KTS. SO THE BIGGER SEVERE WX
THREAT LATE THIS AFTERNOON AND INTO MID EVENING UNTIL SUNSET WILL BE
OVER MO AND SW IL. LOWS TONIGHT IN THE LOW TO MID 60S WITH COOLEST
READINGS NW OF THE IL RIVER.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 232 PM CDT SUN JUN 28 2015

LITTLE IN OVERALL LONG-WAVE PATTERN CHANGE FORECASTED BY MODELS AT
LEAST THROUGH FRIDAY WITH RIDGE REMAINING FROM THE ROCKIES WEST AND
A DEEP TROUGH OVER THE EASTERN U.S.  WITH THE BERMUDA HIGH SHUNTED
AWAY FROM THE GULF COAST...ABUNDANT MOISTURE WILL STREAM NORTHWARD
AND INTERACT WITH SHORT-WAVES ROTATING THROUGH THE TROUGH. MODELS
OFTEN HAVE PROBLEMS FORECASTING THESE TYPE OF WAVES MORE THAN A FEW
DAYS OUT AND WE WILL LIKELY HAVE TO BROADBRUSH MID-WEEK INTO THE
WEEKEND WITH CHANCES OF RAIN EACH DAY.  THERE IS SOME INDICATION
THAT HEAVY RAIN MAY ONCE AGAIN BECOME AN ISSUE WED-FRI AS 12Z GFS
PRECIP WATER APPROACHES 2 INCHES AGAIN BY WEDNESDAY.

AS FOR MONDAY AND TUESDAY...THE WAVE NOW PUSHING THROUGH THE MIDWEST
WILL TEMPORARILY SHUNT DEEP MOISTURE EAST OF ILLINOIS. STILL MAY BE
SOME RAIN CHANCES...PARTICULARLY TUESDAY...BUT COVERAGE AND AMOUNTS
SHOULD BE LESS THAN THEY HAVE BEEN TODAY OR LAST WEEK. WITH
TROUGH IN PLACE...HIGH TEMPS SHOULD REMAIN BELOW NORMAL FOR LATE
JUNE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 659 PM CDT SUN JUN 28 2015

A DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS FROM JUST WEST OF
PIA TO SPI WILL TRACK SE TO BMI AND DEC IN ABOUT AN HOUR AND CMI
IN ABOUT 2 HOURS. MVFR CEILINGS WITH OCCUR WITH HEAVIER RAINS AND
VSBYS WILL BE RESTRICTED TO 1-3 MILES AND EVEN BELOW 1 MILE LIKE
AT SPI WHICH GOT DOWN TO 1/4 MILE WITH VERY HEAVY RAIN. SOME HAIL
REPORTS AROUND SPI TOO WITH STRONG-SEVERE THUNDERSTORM AND MAY
AFFECT DEC IN AN HOUR. UPPER LEVEL SHORT WAVE DROPPING SSE INTO IL
FROM CENTRAL AND WESTERN WI AND EASTERN IA TONIGHT WILL CONTINUE
CHANCES OF SHOWERS AND THUNDERSTORMS INTO EARLY OVERNIGHT
ESPECIALLY ALONG I-74. 1006 MB SURFACE LOW PRESSURE OVER SE IA
WILL TRACK INTO EAST CENTRAL IL NEARING INDIANA BORDER BY 12Z/MON
AND EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DIMINISH FROM
WEST TO EAST DURING OVERNIGHT. MVFR CLOUDS LIKELY TO DEVELOP IN
WAKE OF THIS WX SYSTEM DURING OVERNIGHT INTO MON MORNING AND
CEILINGS COULD EVEN GET TO 500-1K FT AFTER 09Z ALONG WITH 2-4
MILES VSBYS WITH FOG. MOST OF CENTRAL IL SHOULD BE DRY MONDAY WITH
ISOLATED CONVECTION MAINLY NE OF I-74 AND EAST OVER INDIANA.

&&

.HYDROLOGY...
ISSUED AT 232 PM CDT SUN JUN 28 2015

MAJOR FLOODING CONTINUES ON THE ILLINOIS FROM HAVANA DOWNSTREAM.
RIVER LEVELS HAVE CRESTED FROM HENRY TO PEROIA AND SHOULD VERY
SLOWLY FALL THIS WEEK. HOWEVER...LEVELS WILL STILL INCREASE
SLIGHTLY FROM HAVANA SOUTHWARD THROUGH MIDWEEK. LEVELS ARE
EXPECTED TO TOP OUT WITHIN A FOOT OF RECORD LEVELS AT
LAGRANDE...MERIDOSA...AND BEARDSTOWN. INTERESTS ALONG THE RIVER
FROM MASON AND FULTON COUNTIES DOWNSTREAM SHOULD CONTINUE TO
MONITOR THE SITUATION CLOSELY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...07
SHORT TERM...07
LONG TERM...BARKER
AVIATION...07
HYDROLOGY...BARKER
Hazardous weather outlook, Jun 28, 2:59 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT SUN JUN 28 2015

ILZ027>029-036-037-040>042-047>052-291100-
CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MASON-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-
259 PM CDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEATHER SYSTEM WILL BRING SCATTERED THUNDERSTORMS FOR THIS
AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF
THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO MID
EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY
THREATS. TORNADOES ARE ALSO POSSIBLE ESPECIALLY FROM JACKSONVILLE
SOUTHWEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY THROUGH
SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SANGAMON RIVERS
THROUGH THE ENTIRE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 AND 9 PM TODAY
ESPECIALLY IN AREAS SOUTHWEST OF SPRINGFIELD.

ILZ030-031-038-291100-
MARSHALL-MCLEAN-WOODFORD-
259 PM CDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND INTO TONIGHT.
SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG
THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND INTO MID
EVENING WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND
HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY
THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ043>046-053>057-061-291100-
CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY-
VERMILION-
259 PM CDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON THROUGH
TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG
THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY
AFTERNOON THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME.

FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AROUND MONTICELLO
THROUGH THE ENTIRE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-291100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
259 PM CDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEATHER SYSTEM WILL MOVE INTO THE AREA WITH A CHANCE OF
THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SEVERE
WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE
POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND
HEAVY RAINS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY
AFTERNOON THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED THOUGH
A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINS MONDAY AFTERNOON
SOUTHEAST OF I-70.

FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH AND
EMBARRAS RIVER NEAR LAWRENCEVILLE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

In the hours before

Local storm report, Jun 28, 7:58 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             BARTONVILLE             40.64N 89.66W
06/28/2015  M0.75 INCH       PEORIA             IL   TRAINED SPOTTER

            DIME SIZED HAIL IN BARTONVILLE

0740 PM     FLASH FLOOD      BARTONVILLE             40.64N 89.66W
06/28/2015                   PEORIA             IL   TRAINED SPOTTER

            FLOODED STREETS AND URBAN FLOODING WITH AN INCH AND A
            HALF OF RAIN IN 45 MINUTES

&&

EJL
Local storm report, Jun 28, 8:23 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     FLASH FLOOD      KINCAID                 39.59N 89.41W
06/28/2015                   CHRISTIAN          IL   PUBLIC

            STREET FLOODING DUE TO RECENT HEAVY RAIN IN
            KINCAID...RELAYED BY A LOCAL TV STATION

&&

EJL
Local storm report, Jun 28, 8:55 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      CANTON                  40.56N 90.04W
06/28/2015                   FULTON             IL   EMERGENCY MNGR

            STREET FLOODING IN CANTON WITH RECENT HEAVY RAIN.

0843 PM     FLASH FLOOD      FARMINGTON              40.70N 90.00W
06/28/2015                   FULTON             IL   EMERGENCY MNGR

            STREET FLOODING IN FARMINGTON WITH RECENT HEAVY RAIN.

&&

EJL
Local storm report, Jun 28, 8:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 WNW SPRINGFIELD       39.80N 89.70W
06/28/2015  M0.75 INCH       SANGAMON           IL   NWS EMPLOYEE

            DIME-SIZED HAIL NEAR VETERANS PARKWAY AND WASHINGTON
            STREET

0635 PM     HAIL             2 NNW SPRINGFIELD       39.81N 89.66W
06/28/2015  M0.75 INCH       SANGAMON           IL   COCORAHS

0640 PM     HAIL             3 NW SPRINGFIELD        39.81N 89.68W
06/28/2015  E1.00 INCH       SANGAMON           IL   PUBLIC

            RELAYED BY LOCAL TV STATION

0640 PM     HAIL             1 SW SPRINGFIELD        39.77N 89.66W
06/28/2015  M1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            QUARTER SIZED HAIL NEAR WALNUT AND SOUTH GRAND AVE

0655 PM     HAIL             4 SSE SPRINGFIELD       39.73N 89.62W
06/28/2015  E0.88 INCH       SANGAMON           IL   AMATEUR RADIO

0705 PM     HAIL             CANTON                  40.56N 90.04W
06/28/2015  M0.88 INCH       FULTON             IL   EMERGENCY MNGR

            NICKEL SIZED HAIL IN CANTON

0709 PM     HAIL             1 N CANTON              40.58N 90.04W
06/28/2015  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

            QUARTER SIZED HAIL IN CANTON NEAR MAIN STREET AND BIRCH
            STREET

0724 PM     HAIL             BARTONVILLE             40.64N 89.66W
06/28/2015  M0.75 INCH       PEORIA             IL   TRAINED SPOTTER

            DIME SIZED HAIL IN BARTONVILLE

0740 PM     FLASH FLOOD      BARTONVILLE             40.64N 89.66W
06/28/2015                   PEORIA             IL   TRAINED SPOTTER

            FLOODED STREETS AND URBAN FLOODING WITH AN INCH AND A
            HALF OF RAIN IN 45 MINUTES

0740 PM     HEAVY RAIN       BARTONVILLE             40.64N 89.66W
06/28/2015  M1.50 INCH       PEORIA             IL   TRAINED SPOTTER

            RAINFALL THE PAST 45 MINUTES

0742 PM     HAIL             KINCAID                 39.59N 89.41W
06/28/2015  E1.50 INCH       CHRISTIAN          IL   TRAINED SPOTTER

0750 PM     HAIL             1 W TAYLORVILLE         39.52N 89.28W
06/28/2015  M1.00 INCH       CHRISTIAN          IL   EMERGENCY MNGR

0753 PM     FLASH FLOOD      KINCAID                 39.59N 89.41W
06/28/2015                   CHRISTIAN          IL   PUBLIC

            STREET FLOODING DUE TO RECENT HEAVY RAIN IN
            KINCAID...RELAYED BY A LOCAL TV STATION

0843 PM     FLASH FLOOD      FARMINGTON              40.70N 90.00W
06/28/2015                   FULTON             IL   EMERGENCY MNGR

            STREET FLOODING IN FARMINGTON WITH RECENT HEAVY RAIN.

0843 PM     FLASH FLOOD      CANTON                  40.56N 90.04W
06/28/2015                   FULTON             IL   EMERGENCY MNGR

            STREET FLOODING IN CANTON WITH RECENT HEAVY RAIN.

&&

EJL
Special weather statement, Jun 28, 9:04 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT SUN JUN 28 2015

ILZ041-042-048-290245-
LOGAN-MASON-MENARD-
904 PM CDT SUN JUN 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR MASON...MENARD AND SOUTHWESTERN
LOGAN COUNTIES UNTIL 945 PM CDT...

AT 904 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HAVANA TO 6 MILES WEST
OF LINCOLN...AND MOVING SOUTHWEST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...HAVANA...MASON CITY...PETERSBURG...ATHENS...GREENVIEW...
ELKHART...BATH...MIDDLETOWN...EASTON...KILBOURNE...OAKFORD...NEW
HOLLAND...BROADWELL...TOPEKA...SWEETWATER...CHATAUQUA PARK...
SNICARTE...ATTERBERRY AND FANCY PRAIRIE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 2.
 INTERSTATE 55 BETWEEN MILE MARKERS 112 AND 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4016 9026 4015 9021 4019 9020 4023 9012
      4029 9008 4037 9004 4039 9001 4017 8934
      3994 8948 3998 8949 3997 8970 3993 8971
      4003 9000 4011 9001 4011 9004 4007 9013
      4013 9034
TIME...MOT...LOC 0204Z 035DEG 11KT 4033 9005 4015 8949

BARKER
Local storm report, Jun 28, 9:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      SPRINGFIELD             39.78N 89.64W
06/28/2015                   SANGAMON           IL   LAW ENFORCEMENT

            WAIST DEEP WATER IN RAILROAD UNDERPASS

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:01 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell44 min
Jun 28, 7:14 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon31 min
Jun 28, 7:39 PM CDTFlash Flood WarningILXFulton, Knox, Logan, Mason, Peoria, Tazewell5 hr
Jun 28, 7:45 PM CDTSevere Thunderstorm WarningILXChristian, Shelby45 min
Jun 28, 7:54 PM CDTSpecial Weather StatementILXLogan51 min
Jun 28, 8:04 PM CDTAreal Flood AdvisoryILXChristian4 hr
Jun 28, 9:04 PM CDTSpecial Weather StatementILXLogan, Mason, Menard41 min
Jun 28, 9:32 PM CDTFlash Flood WarningILXCass, Fulton, Logan, Mason, Menard, Tazewell4 hr
Jun 28, 10:01 PM CDTSpecial Weather StatementILXSangamon44 min
Jun 28, 10:53 PM CDTFlash Flood WarningILXLogan, Menard, Sangamon4 hr
Jun 28, 10:54 PM CDTSpecial Weather StatementILXCumberland51 min
Jun 28, 11:06 PM CDTAreal Flood AdvisoryILXColes, Cumberland, Moultrie, Shelby3 hr
Jun 29, 12:33 AM CDTAreal Flood AdvisoryILXFulton12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.